# SDR SWAA2022021168638

- Difficulty date: April 26, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N948WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36662
- Aircraft time: 27,699 hours, 16,455 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BIN AFT FLRBD SUPPORT ANGLE CORRODED STA 500D LBL 24 TO RBL 24. / REMOVED AFT BULKHEAD SUPPORT ANGLE ; LOCATED; DRILLED AND COUNTERSUNK NEW PART AS PER AMM 51-40-05 AND 51-40-08. INSTALLED NEW AFT BULKHEAD SUPPORT ANGLE AS PER SRM 51-010-02 & 51-40-02.
